Cureus · 2026
Suspected Pregabalin Overdose Presenting With Out-of-Hospital Asystolic Cardiac Arrest and Fatal Multiorgan Failure: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Baspinar Muhammed
Аннотация
Pregabalin overdose is generally considered to have a relatively benign clinical course. However, severe respiratory depression, coma, and life-threatening clinical deterioration have rarely been reported, particularly in patients with high-dose ingestion or delayed recognition. We present the case of a 26-year-old male who was found unconscious following suspected intentional ingestion of approximately 14 pregabalin 300 mg capsules (4.2 g). On arrival of the emergency medical team, the patient was found to be in out-of-hospital cardiac arrest with an initial rhythm of asystole. Return of spontaneous circulation was achieved after 20 minutes of cardiopulmonary resuscitation. On admission, profound metabolic acidosis (pH: 6.43) and severe hyperlactatemia (lactate: 29 mmol/L) were present. During follow-up, the patient developed rhabdomyolysis, acute kidney injury requiring renal replacement therapy, marked transaminase elevation compatible with ischemic hepatitis, and pancreatic enzyme elevation. Despite aggressive supportive treatment, the patient died on the fourth day due to refractory shock and multiorgan failure. Although pregabalin overdose is often benign, suspected high-dose ingestion may lead to profound central nervous system depression, loss of airway protective reflexes, aspiration, respiratory arrest, and fatal post-cardiac arrest multiorgan failure. Early airway protection and close hemodynamic monitoring are essential. We present a rare, fatal case of a young adult who developed multi-organ dysfunction syndrome following suspected severe pregabalin intoxication.